# SDR ASOA201000400A

- Difficulty date: March 18, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,695 hours, 12,193 cycles
- Engine: Ge CF343B1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Uncontrollable
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R NR 2 CABIN PRESS CONTROLLER IAW AMM 21-31-16. (CLOSED)
